# SDR DALA2018042102799

- Difficulty date: April 20, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 72,022 hours, 13,563 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT  WING NR 8 SLAT UPPER WEDGE HAS A DELAMINATED SPOT AT THE INBD END, EXTERIOR SURFACE.  REPAIRED IAW SRM 51-70-10.
